JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A CHARACTERIZATION OF ROUND SPHERES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A CHARACTERIZATION OF ROUND SPHERES
Onat, Leyla;
  PDF(new window)
 Abstract
It is shown that, an immersion of n-dimensional compact manifold without boundary into (n + 1)-dimensional Euclidean space, hyperbolic space or the open half spheres, is a totally umbilic immersion if for some r, r =2, 3, …, n the r-th mean curvature Hr does not vanish and there are nonnegative constants , , …, such that (equation omitted)d)
 Keywords
higher order mean curvature;umbilical points;Minkowski formula;
 Language
English
 Cited by
1.
A characterization of totally umbilical hypersurfaces in de Sitter space, Journal of Geometry and Physics, 2004, 51, 1, 34  crossref(new windwow)
 References
1.
Proc. Amer. Math. Soc., 1983. vol.88. 1, pp.113-118 crossref(new window)

2.
J. Differential Geometry, 1971. vol.5. pp.467-477

3.
Proc. Amer. Math. Soc., 1998. vol.126. 12, pp.3657-3660 crossref(new window)

4.
Bull. Korean Math. Soc., 1999. vol.36. 4, pp.701-706

5.
Glasgow Math. J., 2001. vol.43. pp.275-276

6.
De Gruyter Berlin, 1993.

7.
Affine Differential Geometry, 1994.